| Model Number |
ZXT225 |
| Medical Device Problem Code |
Invalid Sensing (2293)
| Health Effect - Clinical Codes |
Halo (2227); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, the exact date was not provided, but the best estimate date is between (b)(6) 2017.(b)(4).All pertinent information available to abbott medical optics has been submitted.
Event or Problem Description
It was reported that left eye of a female patient was implanted with intraocular lens (iol) symfony toric 15.0 d zxt225 on (b)(6) 2017.After which patient complained of disabling night time symptoms described as a cobb webs from headlights at night which makes her unable to drive at night.Doctor also mentioned that patient has zxr00 in the right eye and hopes the patient would not need an exchange of iol in the right eye.Additional information was received and it was learnt that doctor explanted the lens in left eye and replaced it with symfony toric 14.5d zct 225 on (b)(6) 2017.An incision enlargement was required and there was no patient injury reported.The patient was reported fine at discharge.No further information was provided.
Additional Manufacturer Narrative
Additional information: device available for evaluation ¿ yes, returned to manufacturer on 1/2/2018.Device returned to manufacturer ¿ yes.Device evaluation: the intraocular lens (iol) was returned to the manufacturing site for evaluation.Visual inspection with the unaided eye shows the product is cut in pieces, most probably to make explant possible.Considering the condition of the lens additional analysis is not possible.The customer's reported complaint was not verified.Manufacturing records review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no similar complaints were received for this production order number.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.